# SDR CA001013019

- Difficulty date: May 31, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,031 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6898734
- Condition: Failed
- Location: Engine
- Part time: 6,893 hours, 172 cycles
- Component: Turbine Assy, Allsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A COMPRESSOR WASH, BRULIN AND WATER MIX WAS COMING OUT OF THE NR 6 AND NR 7 AIR DELIVERY TUBE.  UPON FURTHER INVESTIGATON IT WAS DISCOVERED THAT THE TUBE WAS NOT WELDED TO THE ASSY.  (X)
